# SDR FDEA202203220645

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186218192
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

MAIN CABIN STA 640/680 RBL 35 FLOOR PANEL TOP SURFACE DAMAGED. FABRICATED NEW PANEL 11862181-92 MAIN CABIN FLOOR PANEL IAW FED B757 SRZ 25-005 AND   SRM 53-00-50-1A FIG 101 TABLE 1.
